# SDR UALA2012030801509

- Difficulty date: March 7, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 65,699 hours, 9,603 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D3256J
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT ASSY D3256J APPROX STA 391 LBL 31, CONNECTION IS NON COMPLIANT PER FCD 3321-01019 REV B PAGE NR 5 STEP NR 4.  REPLACED CONNECTOR ASSY AT D3256J.
